Solutions of the Duffin-Kemmer-Petiau equation in the presence of Hulthen potential in (1+2) dimensions for unity spin particles using the asymptotic iteration method


Molaee Z., Bahar M. K. , YAŞUK F. , Hassanabadi H.

CHINESE PHYSICS B, vol.22, no.6, 2013 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 6
  • Publication Date: 2013
  • Doi Number: 10.1088/1674-1056/22/6/060306
  • Title of Journal : CHINESE PHYSICS B

Abstract

The relativistic Duffin-Kemmer-Petiau equation in the presence of Hulthen potential in (1+2) dimensions for spin-one particles is studied. Hence, the asymptotic iteration method is used for obtaining energy eigenvalues and eigenfunctions.